Since about Father's Day in June, I have been getting hives. They are small itchy bumps all over my body. I went to see a dermatologist a few times. First they put me on a few topical creams and ointments, also told me to take clariten during the day and benadryl at night. Those treatments did not help. Next they put me on prednisone for a couple weeks. The hives did go away, but as soon as I was off the 2 week cycle treatment, the hives came right back. When I went in for my follow-up after the prednisone treatment, the doctor said she wanted to take a couple biopsies. They took one from each forearm. I had to wait 2 more weeks for the results, while waiting I was given more topical treatments, that did not work. When my results finally came in, they were inconclusive due to inflammation from my itching and such. So, more prednisone and they wanted me to come back in if the hives came back again. Needless to say, they did and I can't keep affording to spend a specialist co-pay if they can not find out what's wrong. Now, I'm getting patches on my hands that look like athelet's foot. I also do have a case of athelet's foot on my feet. And my boyfriend of 3 months has started to develop my same symptoms of hives and dry-flakey skin on his hands. I'm getting tired of itching and am wondering if this could be a fungus issue. If there is any help out there I would be most greatful!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.